Оцінки апроксимативних характеристик класів BΩp,θ перiодичних функцiй багатьох змiнних iз заданою мажорантою мiшаних модулiв неперервностi у просторi L∞ / Федуник-Яремчук О. В., Соліч К. В. (2017)
Ukrainian

English  Ukrainian Mathematical Bulletin    /     Issue (2017, 14 (3))

Fedunyk-Yaremchuk O. V., Solich K. V.
Estimates of approximative characteristics of the classes BΩp,θ of periodic functions of many variables with given majorant of mixed continuity moduli in the space L∞


Cite:
Fedunyk-Yaremchuk, O. V., Solich, K. V. (2017). Estimates of approximative characteristics of the classes BΩp,θ of periodic functions of many variables with given majorant of mixed continuity moduli in the space L∞. Ukrainian Mathematical Bulletin , 14 (3), 345-360. http://jnas.nbuv.gov.ua/article/UJRN-0000874990 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна